2009 i have not yet had another period is this normal???
"... The most common side effect of IMPLANON is a change in your menstrual periods. In studies, about 1 in 10 women stopped using IMPLANON because of bleeding problems. Expect your menstrual periods to be irregular and unpredictable throughout the time you are using IMPLANON. You may have more bleeding, less bleeding, or no bleeding. The time between periods may vary, and in between periods you may have spotting."
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Removing Implanon, what should I expect? How long before return to normal; weight gain, periods etc?
Posted 18 Feb 2013 • 1 answer
Posted 8 Jan 2016 • 0 answers
Posted 8 May 2016 • 0 answers
Posted 7 Aug 2016 • 0 answers
Posted 29 Mar 2017 • 1 answer